A general subclass of close-to-convex functions

Liangpeng Xiong; Xiaoli Liu

Kragujevac Journal of Mathematics (2012)

  • Volume: 36, Issue: 39, page 251-260
  • ISSN: 1450-9628

How to cite


Liangpeng Xiong, and Xiaoli Liu. "A general subclass of close-to-convex functions." Kragujevac Journal of Mathematics 36.39 (2012): 251-260. <http://eudml.org/doc/261230>.

author = {Liangpeng Xiong, Xiaoli Liu},
journal = {Kragujevac Journal of Mathematics},
keywords = {analytic functions; univalent functions; subordination},
language = {eng},
number = {39},
pages = {251-260},
publisher = {Prirodno-matematički fakultet Kragujevac},
title = {A general subclass of close-to-convex functions},
url = {http://eudml.org/doc/261230},
volume = {36},
year = {2012},

AU - Liangpeng Xiong
AU - Xiaoli Liu
TI - A general subclass of close-to-convex functions
JO - Kragujevac Journal of Mathematics
PY - 2012
PB - Prirodno-matematički fakultet Kragujevac
VL - 36
IS - 39
SP - 251
EP - 260
LA - eng
KW - analytic functions; univalent functions; subordination
UR - http://eudml.org/doc/261230
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.